Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax

Posted by jelly on July 17, 2005, at 18:29:00

In reply to Re: topomax stresser, posted by headachequeen on July 16, 2005, at 20:33:24

I started out slowly on Topamax and so far, haven't had any noticeable side effects. I'm currently on 50 mg - 25 mg in the morning and 25 mg at night. My doctor recently increased the dosage to 100 mg - 50 mg in the morning and 50 mg at night.

I'm wondering if going straight from 50 mg to 100 mg will be a big change...or if I'm worrying too much (I've read what a lot of you have gone through). I didn't have any problems going from nothing to 25 mg or from 25 mg to 50 mg. Does everyone have problems when increasing the dose - or is do the side effects occur only at much higher dosages? Should I go a few days at 75 mg or not worry about it and go straight to 100 mg?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jelly thread:5053
URL: http://www.dr-bob.org/babble/20050713/msgs/529208.html